Lamictal and Memory Loss

I’ve been taking 300 mg of Lamictal (150 mg twice a day).  I didn’t think it was causing me any problems.  But I was noticing that I was having serious memory problems (trouble recalling names, forgetting to do this or that, facts, dates, figures).  I asked my psychiatrist about and he said it’s because I’m taking too much Lamictal.  Are you serious?

I’ve felt so stupid for months now and it’s because of the drugs.  My IQ in high school was in the 130s.  I recently took an online IQ test because I felt like I was getting dumber, and I know an online test is probably not all that reliable,  I scored a  92.  Nothing wrong with having a 92 IQ, BUT this is a significant drop!  Scary.  I’m a software developer, and lately I’ve had a hard time understanding my work.  This is scary.

My doctor is lowering the dose.  First the panic attacks from Geodon, and now I find out I’ve been taking a dumbo pill for months.

Of course, there is always the possibility that I’m just getting dumber on my own.  I’m curious to see if decreasing the dose will sharpen up my mind.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s